Testosterone shot side effects

Common Questions and Answers about Testosterone shot side effects

androgel

486867 tn?1307139011 Ask about Nolvadex it is stronger and might not have the same side effects. What was his testosterone level? Were you guys able to get pregnant ever? My level was 379 and I am worried. I saw an endocrinologist and am awaiting a more complete retest of my hormones. I actually got my wife pregnant last year but she miscarried. I don't mean to be nosy, but I might be in a similar situation soon.
Avatar n tn Hi there, Thank you for writing to us here, though I am sorry that you are struggling with side effects from the result of breast cancer medication. I am also a breast cancer survivor, however as I am triple negative, the hormonal drugs are not effective for me so unfortunately I cant speak from experience. However, that doesn't mean that I cant find out some interesting information for you in relation to libido and Arimidex.
Avatar f tn Is there anything we can do to ease the side effects.........The high fever was the most difficult to bare for my hubby after the shot......Thanks in advance to u all for giving wonderful suggestions always.......
Avatar f tn Suboxone not only effects sex drive it effects Testosterone levels. There is a lot of misunderstanding of this out there. Viagra and Cialis without sex drive equals an erection that allows for sex but no satisfaction to the male if there is no drive. Low testosterone causes low sex drive and erectile dysfunction.
Avatar f tn The theoretical goal of such treatment would be to raise free testosterone levels while monitoring for adverse androgenic effects such as acne, hirsutism or deepening voice.
Avatar f tn My libido is not what it used to be by a long shot, and sometimes I go soft when having sex with my wife. I take 800mg Multaq, 1 Atenelol pill, and 1 mg of Clonazapam daily. I take 3 Tramadol from between 3:00m and 11:00pm for back pain so I can sleep. Are the drugs affecting me, or is it age or what? I had my testosterone tested, and it was in the normal range, but at the low end of the scale. Any ideas?
Avatar f tn With men, the issue of concern is testosterone deficiency, while with women the concern is excess testosterone production. So no problem indicated there. Not sure why the doctor ran the FSH test for you at age 73. There is room to increase your thyroid med but in the absence of other symptoms I'd be hard pressed to say that an increase is what you need. By the way, what dosage of Armour are you taking daily?
Avatar m tn Ok, a bit youg but give DHEA a try, but please read up about it before you go on it as it can have some funny side effects with some people, this will boost you up all round your sexual levals, start low 25mg day and work it up to what you think is best for you, you can also back this up with Tribulus again it covers most of the same things, but DHEA is a hormon booster, they are both over the counter things to buy or you can get them from PP or amazon.
Avatar f tn I just got my first shot. No side effects Thank God. I posted to this group the day I joined and never got any replies. What noone like me?
2030686 tn?1351688548 Do take some tylenol about an hour before the shot and try to take the shot close to bed time so you can sleep through it (at least that is the theory). I personally did not have that bad of an interferon reaction so am not one to give advice but I don't think anything you posted puts you out of the normal reaction range.
631270 tn?1224862606 I just recently joined this site and have found the information very helpful. I have a question though. I had my uterus removed when I was 29 due to complications from child birth. I'm now 43 and am having both ovaries removed on Tuesday due to a large cyst. My question is-does anyone know about taking hormome replacement shots once a month. My dr said it was a combination and had B-12 and testosterone in it. Haven't really been able to find information on it anywhere else.
Avatar m tn The only side effect I had from the one shot was it gave me hot flashes 2-3 times a day for 5-6 months. I did alot of research and decided that Proton Radiation treatments are the best treatments.One normally will have 40-45 of the treatments over a 8-9 week period. Proton Radiation has a 90% cure rate and little to no side effects. I was not sick or even felt bad one single day as a result of the treatments . My PSA is now .
Avatar f tn re having to go through this. If your shot was Neulasta that is indeed one of the side effects, joint pain. I had it all over my body and it was sometimes crippling but I still went to work. I walked like I was 30 years older than I am because my hips, legs, feet, hands and spine ached like crazy. Even my fingers! The only thing I can say is when you get your chemo, drink lots of water and flush it out of your system as quick as you can.
1281181 tn?1271688273 Some tests she may want to have include Testosterone, Free Testosterone, DHEA-S, and Estradiol. B12 deficiency can also imact hair. Also, for Ferritin, note that it needs to be 40+ regardless of ref range; you can have low Ferritin w/ normal Iron so make sure it's Ferritin they check. If she's on meds, the meds can cause hair loss; so can the change in TSH level and being at a suboptimal TSH.
564735 tn?1263943526 Hi, hope your feeling better. I too experienced these side effects when I had my first Neulasta shot back in 2004. I called on call because my fever was over 101 and they told me to go to the ER because of the high fever. They said my white count was high when they did blood work at the ER (I knew because of the shot) but they admitted me because of the fever, but I went home the next day. The side effects didn't last more that 2 days.
Avatar m tn The cause of low testosterone has to be found out and treated. The various causes include side effects of drugs, testicular dysfunction, and raised adrenal hormone cortisol. Problems such as chronic illness (mumps in childhood which damaged testis), aging (not in your case), starvation, head injury, surgeries in testicular area, cancers, infections, and alcoholism are also among the causes of low testosterone levels. Chronic use of steroids can cause a decrease in testosterone level.
Avatar n tn Hi. I am on week 60/72, second round of treatment. I was really really sick after shot for first few months and then this resolved and became tolerable at least. I now find that I am having these same significant side effects later in tx. This didn't happen last round, but I went 48 then. Anyone else have this happen?
Avatar m tn Baldness can be one of the most disturbing side effects of excess testosterone or its derivatives, as testosterone is converted by an enzyme (5-alpha-reductase) into dihydrotestosterone (DHT), which is much more powerful than testosterone and commonly contributes to hair loss. Of course, there are other much simpler explanations and treatments for sexual dysfunction. For instance, one important factor that is very often overlooked by experts is the loss of sensitivity in the skin of the penis.
Avatar n tn i had similar side effects when coming off the depo shot. I thought i was pregnant and took 3 tests. they went away but it took about 6mo. My docs checked my hormones and pituitary gland and they we all fine. It's probably not the effexor but ck w/ your doc anyway.
Avatar m tn But they are also not without side effects which concern mostly with side effects of surgery. Testosterone is actually a hormone which is produced by the testis and excess of testosterone is not good. I would suggest you to consult your doctor before trying for any of these methods. I sincerely hope that helps. Take care and regards.